MathSciNet Relay Station
MathSciNet bibliographic data
MR965303 (90f:57021) 57M99 (57M25)
Trace, Bruce Unknotted homology classes on unknotted surfaces in $S\sp 3$. Trans. Amer. Math. Soc. 318 (1990), no. 1, 43–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement